Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results in E. Cartan's theory of isoparametric families of hypersurfaces


Author: Katsumi Nomizu
Journal: Bull. Amer. Math. Soc. 79 (1973), 1184-1188
MSC (1970): Primary 53C40; Secondary 57D55
DOI: https://doi.org/10.1090/S0002-9904-1973-13371-3
MathSciNet review: 0326625
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Élie Cartan, Familles de surfaces isoparamétriques dans les espaces à courbure constante, Ann. Mat. Pura Appl. 17 (1938), no. 1, 177–191 (French). MR 1553310, https://doi.org/10.1007/BF02410700
  • 2. E. Cartan, Sur des familles remarquables d'hypersurfaces isoparamétriques dans les espaces sphériques, Math. Z. 45 (1939), 335-367. MR 1, 28. MR 169
  • 3. E. Cartan, Sur quelques familles remarquables d'hypersurfaces, C. R. Congrès Math. Liège, 1939, pp. 30-41.
  • 4. E. Cartan, Sur des familles remarquables d'hyper surfaces isoparamétriques des espaces sphériques à 5 et 9 dimensions, Univ. Nac. Tucumán. Revista A 1 (1940), 5-22. MR 3, 18. MR 4519
  • 5. R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957). MR 22 # 12162. MR 121424
  • 6. R. Takagi and T. Takahashi, On the principal curvatures of homogeneous hypersurfaces in a sphere, Differential Geometry, in honor of K. Yano, Kinokuniya, Tokyo, 1972, pp. 469-481. MR 334094

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C40, 57D55

Retrieve articles in all journals with MSC (1970): 53C40, 57D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13371-3

American Mathematical Society